MathSciNet Relay Station
MathSciNet bibliographic data
MR1219264 35K25 (35B40)
Li, X.; Wong, R. Asymptotic behaviour of the fundamental solution to $\partial u/\partial t=-(-\Delta)^mu$. Proc. Roy. Soc. London Ser. A 441 (1993), no. 1912, 423–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement